# SDR P5CA0300986

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 76,322 hours, 18,771 cycles
- Engine: Pwa JT9D7Q
- Engine time: 53,365 hours, 14,646 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SEL0C4G
- Part serial: 8007
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START NR 2 INDICATED NO OIL PRESS ON F/E PANEL OR FORWARD PANEL.  REPLACED NR 2 ENGINE OIL PRESS INDICATOR SYSTEM CHECKS GOOD IAW MM 79-30-00.
